# SDR SWAA2024050671627

- Difficulty date: April 7, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 19,664 hours, 10,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING LOCATED FWD GALLEY 1 AT FWD GALLEY AREA (2E/A) 2024-254446<[01] REPLACED FITTING LOCATED FWD GALLEY 1 AT FWD GALLEY AREA (2E/A) IAW B737-800 SOPM 20-50-01.;[02] CORRECTED STEP 1. REPLACED FITTING LOCATED FWD GALLEY 1 AT FWD GALLEY AREA (2E/A) IAW B737-800 SOPM 20-50-01 REV 38.;[03] REPLACED FITTING LOCATED FWD GALLEY 1 AT FWD GALLEY AREA (2E/A) IAW B737-800 SOPM 20-50-01 REV 38. JOB COMPLETED.
